# SDR MWEA99946

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142351
- Condition: Misrepaired
- Location: Bs 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END OF TIE CLIP AT FUSELAGE STATION 995, LONGERON 22 LEFT.  LONGERON 22 LEFT BLENDED OUT OF LIMITS.  MAINTENANCE FABRICATED AND INSTALLED SPLICE FITTING AND LONGERON.
